×

Suboptimal universal strategies in an optimum-time game problem. (English. Russian original) Zbl 0885.90132

J. Appl. Math. Mech. 59, No. 5, 677-683 (1995); translation from Prikl. Mat. Mekh. 59, No. 5, 707-713 (1995).
Summary: A differential game in which the payoff functional is the time required for the phase point to reach the target set is considered. A construction of \(\varepsilon\)-optimal strategies, similar to the standard construction when the value function is everywhere differentiable, is proposed. The difference is that the gradient of a non-smooth and discontinuous value function is replaced by a certain quasigradient.

MSC:

91A23 Differential games (aspects of game theory)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Krasovskii, N. N., Control of a Dynamical System (1985), Nauka: Nauka Moscow · Zbl 0090.06101
[2] Krasovskii, N. N., Differential games. Approximative and formal models, Mat. Sbornik, 107, 4, 541-571 (1978)
[3] Kononenko, A. R., On equilibrium positional strategies in non-antagonistic differential games, Dokl. Akad. Nauk SSSR, 231, 2, 285-288 (1976)
[4] Subbotina, N. N., Universal optimal strategies in positional differential games, Diferents. Uravn., 19, 11, 1890-1896 (1983) · Zbl 0543.90104
[5] Subbotin, A. I., Continuous and discontinuous solutions of boundary-value problems for first-order partial differential equations, Dokl. Ross. Akad. Nauk, 323, 1, 30-34 (1992) · Zbl 0787.35022
[6] Crandall, M. G.; Ishii, H.; Lions, P.-L., Uniqueness of viscosity solutions of Hamilton-Jacobi equations revisited, J. Math. Soc. Japan, 39, 4, 581-596 (1987) · Zbl 0644.35016
[7] Subbotin, A. I., Discontinuous solutions of a Dirichlet type boundary-value problem for the first-order partial differential equation, Russian. J. Numer. Anal. Math. Modelling, 8, 2, 145-164 (1993) · Zbl 0821.35027
[8] Clarke, F. H., Optimization and Nonsmooth Analysis (1983), John Wiley: John Wiley New York · Zbl 0727.90045
[9] Garnysheva, G. G.; Subbotin, A. I., A strategy of minimax shooting in the direction of the quasi-gradient, Prikl. Mat. Mekh., 58, 4, 5-11 (1994) · Zbl 0885.90131
[10] Krasovskii, N. N.; Subbotin, A. I., Positional Differential Games (1974), Nauka: Nauka Moscow · Zbl 0298.90067
[11] Isaacs, R., Differential Games (1965), John Wiley: John Wiley New York · Zbl 0152.38407
[12] Kruzhkov, S. N., Generalized solutions of Hamilton-Jacobi equations of the eikonal type, I. Mat. Sbornik, 98, 3, 450-493 (1975)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.